MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a set extension 7in w/microclave clear/clamp/rotating luer ca/50 where the customer reported that during the patient¿s medication infusion, the extension tubing came apart from the microclave.T.The patient was already infusing, and it fell apart during infusion the patient was not moving his infusion while he was hooked up to it.The reporter stated that in this instance, he (the patient) had received all of the medication and only missed the normal saline flush to clear the iv line.Once it came apart, the customer stated that they could not hook him back up with another extension as the line was now open to the air leaving potential for bacteria to enter in what should be a closed system.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for evaluation, however, a device history review should be conducted.(b)(6).

Brand Name
7" (18 CM) APPX 0.69 ML EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24916568
Report Number9617594-2026-00385
Device Sequence Number9827337
Product Code FPA
UDI-Device Identifier00887709037236
UDI-Public(01)00887709037236(17)300901(10)14567070
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33001
Device Lot Number14567070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown